# SDR FDEA201904267822

- Difficulty date: April 17, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar Cap
- Part number: ARC70082
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TE REAR SPAR LOWER CAP SILL AT APPROX STA XORS 415 FOUND CRACK CRACKED SILL REMOVED AS PER SRM 51-31-01-0G AND REPLACED SILL AT RIGHT HAND WING   TRAILING EDGE REAR SPAR LOWER CAP AT APPROXIMATE XORS 415 AS PER SRM 51-34-01-0G.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
